# SDR 97UAL900574

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 988035A
- Condition: Discharged
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN AT MID CABIN CEILING INOPERATIVE.  *S/D*  REPLACED BATTERY PACK.
